Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Took Levonelle. Did not have full penetrayiom. Had light bleeding. Should we worry?

Hi I took Levonelle moring after pill on he 12th of August i did not have full sexual intercorse just oral he did not penitrate me, the following friday I started to have small bits of blood pass when I went to the loo, this also contiuned on the saturday, on the sunday and monday it got a bit more heaver but now Tuesday and today it is lighter again nothing really on the sanitary towel just seems rather light is this normal I am really worried and stressing myself out incase I have some reaction to the Pill, I was on the mini pill for about 7 yrs and stopped taking it in march can you please reply thanks Nicola
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Hi..this is the normal effect of morning after pill...dont worry...your next period may get delayed after this..

Dr. Ashish Verma
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor